Repositorio de producción científica de la Universidad de Sevilla

Fixed points and approximate fixed points in product spaces

Opened Access Fixed points and approximate fixed points in product spaces
Estadísticas
Icon
Exportar a
Autor: Espínola García, Rafael
Kirk, William Art
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2001-06
Publicado en: Taiwanese journal of mathematics, 5 (2), 405-416.
Tipo de documento: Artículo
Resumen: The paper deals with the general theme of what is known about the existence of fixed points and approximate fixed points for mappings which satisfy geometric conditions in product spaces. In particular it is shown that if X and Y are metric spaces each of which has the fixed point property for nonexpansive mappings, then the product space (X ×Y )∞ has the fixed point property for nonexpansive mappings satisfying various contractive conditions. It is also shown that the product space H = (M × K)∞ has the approximate fixed point property for nonexpansive mappings whenever M is a metric space which has the approximate fixed point property for such mappings and K is a bounded convex subset of a Banach space.
Cita: Espínola García, R. y Kirk, W.A. (2001). Fixed points and approximate fixed points in product spaces. Taiwanese journal of mathematics, 5 (2), 405-416.
Tamaño: 281.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41808

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones